MathSciNet Relay Station
MathSciNet bibliographic data
MR2263219 (2007g:57020) 57M27 (57N10)
Friedl, Stefan; Kim, Taehee The Thurston norm, fibered manifolds and twisted Alexander polynomials. Topology 45 (2006), no. 6, 929–953.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement